# SDR 0600903256

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 24,812 hours, 11,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7714
- Condition: No Test
- Location: Emergency Light
- Part time: 1,259 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE AFT LEFT EMERGENCY POWER SUPPLY UNIT TEST FAILED.  REPLACED EPSU 31-3350-9-0001 S/N 07714 AND BATTERY PACK.
